Commentarii Mathematici Helvetici

, Volume 56, Issue 1, pp 103–122 | Cite as

Sur les invariants d'homotopie rationnelle liés à la L.S. catégorie

  • Jean-Michel Lemaire
  • François Sigrist
Article
  • 11 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    Baues, H. andLemaire, J. M.,Minimal models in homotopy theory, Math. Ann.225, (1977) 219–242.CrossRefMathSciNetGoogle Scholar
  2. [2]
    Berstein, I. andHilton, P.,Category and generalized Hopf invariants. Illinois J. Math.4, (1960), 437–451.MathSciNetGoogle Scholar
  3. [3]
    Deligne, P., Griffiths, P. A., Morgan, J., Sullivan, D.,Real homotopy type of Kähler manifolds. Invent. Math.29, (1975) 245–274.CrossRefMathSciNetGoogle Scholar
  4. [4]
    Felix, Y.,Modèles et comodèles. Rapport interne No88, Université de Louvain, (Nov. 1979).Google Scholar
  5. [5]
    Felix, Y., Lemaire, J. M. andSigrist, F.,Sur les cônes itérés et la catégorie de Lusternik-Schnirelman rationnelle. C.R. Acad. Sc. Paris.290A (1980) 905–907.MathSciNetGoogle Scholar
  6. [6]
    Ganea, T.,Lusternik-Schnirelmann category and strong category. Illinois J. Math.11, (1967) 417–427.MathSciNetGoogle Scholar
  7. [7]
    Gilbert, W.,Some examples for weak category and conilpotency. Illinois J. Math.12, (1968) 421–431.MathSciNetGoogle Scholar
  8. [8]
    Lemaire, J. M.,Algèbres connexes et homologie des espaces de lacets. Lect. Notes in Math.422, Springer, (1974).Google Scholar
  9. [9]
    Lemaire, J. M.,Modèles minimaux pour les algèbres de chaînes. Pub. Math., Lyon (1976),13, No3.Google Scholar
  10. [10]
    —,Autopsie d'un meutre… Ann. Sc. E.N.S.11, (1978) 93–100.MathSciNetGoogle Scholar
  11. [11]
    Oukili, A.,Thèse 3e cycle, Nice 1978.Google Scholar
  12. [12]
    Lemaire, J. M., Sigrist, F.,Dénombrement de types d'homotopie rationnelle. C.R. Acad. Sc., Paris,287A, (1978) 109–112.MathSciNetGoogle Scholar
  13. [13]
    Quillen, D.,Rational homotopy theory. Ann. Math.90, (1969) 205–295.CrossRefMathSciNetGoogle Scholar
  14. [14]
    Stasheff, J., Halperin, S.,Obstructions to homotopy equivalences. Advances Math.32, (1979) 233–279.CrossRefMathSciNetGoogle Scholar
  15. [15]
    Sullivan, D.,Infinitesimal computations in topology. Pub. Math. I.H.E.S.,47 (1978) 269–331.Google Scholar
  16. [16]
    Toomer, G.,Lusternik-Schnirelmann category and the Moore spectral sequence. Math. Z.138, (1974) 123–143.CrossRefMathSciNetGoogle Scholar
  17. [17]
    Whitehead, G.,The homology suspension. Coll. top. alg., Louvain (1956), 89–65. Liège: Georges Thone; Paris: Masson & Cie. (1957).Google Scholar
  18. [18]
    Miller, T., Neisendorfer, J.,Formal and Conformal spaces. Illinois J. Math. (à paraître).Google Scholar

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • Jean-Michel Lemaire
    • 1
  • François Sigrist
    • 2
  1. 1.Départment de Mathématiques L.A. au C.N.R.S. No168Université de Nice-Parc ValroseNice Cedex
  2. 2.Institut de MathématiquesUniversité de NeuchâtelNeuchatel

Personalised recommendations